# SDR DALA2018020200615

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 58,939 hours, 24,090 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Lt Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING ON THE LT MLG FWD TRUNNION BLOCK FITTING  CORRODED.  REPAIRED THE TRUNNION BLOCK IAW SRM 57-20-90, REPAIR 3.
